# SDR 99UAL900034

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 245905
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODORS (SMOKE) COMES AND GOES.  *S/D*  WIRE L639-20 WAS FOUND TO BE BINDING ON THE THROTTLE SEAL PLATE.  THIS RESULTED IN A SHORT CIRCUIT.  THE CONTROL STAND DIMMER UNIT CIRCUIT BREAKER WOULD NOT RESET.  THE BURNED WIRE WAS REPLACED.  ALSO, THE CONTROL STAND LIGHT DIMMER UNIT WAS REPLACED.
